July  2017, 22(5): 1875-1886. doi: 10.3934/dcdsb.2017111

Global attractors of impulsive parabolic inclusions

1. 

Institute of Mathematics, University of Würzburg, Emil-Fischer-Straße 40, Würzburg, Germany

2. 

Taras Shevchenko National University of Kyiv, Department of Mathematics and Mechanics, Volodymyrska Str. 60,01033, Kyiv, Ukraine

* Corresponding author: O. Kapustyan

This work is supported by the German Research Foundation (DFG) via grant DA 767/8-1 The second author is also supported by the State Fund For Fundamental Research, Grant of President of Ukraine, Project F62/94-2015.

Received  November 2015 Revised  March 2016 Published  March 2017

In this work we consider an impulsive multi-valued dynamical system generated by a parabolic inclusion with upper semicontinuous right-hand side $\varepsilon F(y)$ and with impulsive multi-valued perturbations. Moments of impulses are not fixed and defined by moments of intersection of solutions with some subset of the phase space. We prove that for sufficiently small value of the parameter $\varepsilon>0$ this system has a global attractor.

Citation: Sergey Dashkovskiy, Oleksiy Kapustyan, Iryna Romaniuk. Global attractors of impulsive parabolic inclusions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1875-1886. doi: 10.3934/dcdsb.2017111
References:
[1]

M. U. Akhmet, Perturbations and Hopf bifurcation of the planar discontinuous dynamical system, Nonlinear Anal., 60 (2005), 163-178.  doi: 10.1016/S0362-546X(04)00347-5.  Google Scholar

[2]

V. Barbu, Nonlimear Semigroups and Differential Equations in Banach Spaces, Bucuresti : Editura Academiei, 1976. Google Scholar

[3]

E. M. Bonotto, Flows of characteristic 0+ in impulsive semidynamical systems, J. Math. Anal. Appl., 332 (2007), 81-96.  doi: 10.1016/j.jmaa.2006.09.076.  Google Scholar

[4]

E. M. Bonotto and D. P. Demuner, Attractors of impulsive dissipative semidynamical systems, Bull. Sci. Math., 137 (2013), 617-642.  doi: 10.1016/j.bulsci.2012.12.005.  Google Scholar

[5]

E. M. BonottoM. C. BortolanA. N. Carvalho and R. Czaja, Global attractors for impulsive dynamical systems -a precompact approach, J. Diff. Eqn., 259 (2015), 2602-2625.  doi: 10.1016/j.jde.2015.03.033.  Google Scholar

[6]

V. V. Chepyzhov and M. I. Vishik, Attractors of Equations of Mathematical Physics AMS, 2002. Google Scholar

[7]

K. Ciesielski, On stability in impulsive dynamical systems, Bull. Pol. Acad. Sci. Math., 52 (2004), 81-91.  doi: 10.4064/ba52-1-9.  Google Scholar

[8]

S. Dachkovski, Anisotropic function spaces and related semi-linear hypoelliptic equations, Math. Nachr., 248 (2003), 40-61.  doi: 10.1002/mana.200310002.  Google Scholar

[9]

S. Dashkovskiy and A. Mironchenko, Input-to-state stability of nonlinear impulsive systems, SIAM J. Control. Optim., 51 (2013), 1962-1987.  doi: 10.1137/120881993.  Google Scholar

[10]

Z. Denkowski and S. Mortola, Asymptotic behavior of optimal solutions to control problems for systems described by differential inclusions corresponding to partial differential equations, J. Optim. Theory Appl., 78 (1993), 365-391.  doi: 10.1007/BF00939675.  Google Scholar

[11]

G. IovaneO. V. Kapustyan and J. Valero, Asymptotic behaviour of reaction-diffusion equations with non-damped impulsive effects, Nonlinear Analysis, 68 (2008), 2516-2530.  doi: 10.1016/j.na.2007.02.002.  Google Scholar

[12]

A. V. Kapustyan and V. S. Mel'nik, On global attractors of multivalued semidynamical systems and their approximations, Doklady Academii Nauk., 366 (1999), 445-448.   Google Scholar

[13]

O. V. Kapustyan and D. V. Shkundin, Global attractor of one nonlinear parabolic equitation, Ukrainian Math. J., 55 (2003), 446-455.  doi: 10.1023/B:UKMA.0000010155.48722.f2.  Google Scholar

[14]

O. V. KapustyanV. S. Melnik and J. Valero, A weak attractor and properties of solutions for the three-dimensional Benard problem, Discrete and Continuous Dynamical Systems, 18 (2007), 449-481.  doi: 10.3934/dcds.2007.18.449.  Google Scholar

[15]

O. V. KapustyanP. O. Kasyanov and J. Valero, Pullback attractors for some class of extremal solutions of 3D Navier-Stokes system, J. Math. Anal. Appl., 373 (2011), 535-547.  doi: 10.1016/j.jmaa.2010.07.040.  Google Scholar

[16]

O. V. KapustyanP. O. Kasyanov and J. Valero, Structure and regularity of the global attractor of a reaction-diffusion equation with non-smooth nonlinear term, Discrete and continuous dynamical systems, 34 (2014), 4155-4182.  doi: 10.3934/dcds.2014.34.4155.  Google Scholar

[17]

P. O. Kasyanov, Multivalued dynamics of solutions of autonomous differential-operator inclusion with pseudomonotone nonlinearity, Cybernetics and Systems Analysis., 47 (2011), 800-811.  doi: 10.1007/s10559-011-9359-6.  Google Scholar

[18]

S. K. Kaul, On impulsive semidynamical systems, J. Math. Anal. Appl., 150 (1990), 120-128.  doi: 10.1016/0022-247X(90)90199-P.  Google Scholar

[19]

S. K. Kaul, Stability and asymptotic stability in impulsive semidynamical systems, J. Appl. Math. Stoch. Anal., 7 (1994), 509-523.  doi: 10.1155/S1048953394000390.  Google Scholar

[20]

V. S. Melnik and J. Valero, On attractors of multi-valued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83-111.  doi: 10.1023/A:1008608431399.  Google Scholar

[21]

Y. M. Perestjuk, Discontinuous oscillations in an impulsive system, J. Math. Sci., 194 (2013), 404-413.  doi: 10.1007/s10958-013-1536-x.  Google Scholar

[22]

V. Rozko, Stability in terms of Lyapunov of discontinuous dynamic systems, Differ.Uravn., 11 (1975), 1005-1012.   Google Scholar

[23]

A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equitations Singapore : World Scientific, 1995. Google Scholar

[24]

R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics Springer, New York, 1988. Google Scholar

[25]

J. Valero, Finite and infinite-dimensional attractors of multivalued reaction-diffusion equations, Acta Mathematica Hungar., 88 (2000), 239-258.  doi: 10.1023/A:1006769315268.  Google Scholar

[26]

M. Z. Zgurovsky, P. O. Kasyanov, O. V. Kapustyan, J. Valero and N. V. Zadoianchuk, Evolution Inclusions and Variation Inequalities for Earth Data Processing Ⅲ. Long-Time Behaviour of Evolution Inclusions Solutions in Earth Data Analysis Springer, Heidelberg, 2012. Google Scholar

show all references

References:
[1]

M. U. Akhmet, Perturbations and Hopf bifurcation of the planar discontinuous dynamical system, Nonlinear Anal., 60 (2005), 163-178.  doi: 10.1016/S0362-546X(04)00347-5.  Google Scholar

[2]

V. Barbu, Nonlimear Semigroups and Differential Equations in Banach Spaces, Bucuresti : Editura Academiei, 1976. Google Scholar

[3]

E. M. Bonotto, Flows of characteristic 0+ in impulsive semidynamical systems, J. Math. Anal. Appl., 332 (2007), 81-96.  doi: 10.1016/j.jmaa.2006.09.076.  Google Scholar

[4]

E. M. Bonotto and D. P. Demuner, Attractors of impulsive dissipative semidynamical systems, Bull. Sci. Math., 137 (2013), 617-642.  doi: 10.1016/j.bulsci.2012.12.005.  Google Scholar

[5]

E. M. BonottoM. C. BortolanA. N. Carvalho and R. Czaja, Global attractors for impulsive dynamical systems -a precompact approach, J. Diff. Eqn., 259 (2015), 2602-2625.  doi: 10.1016/j.jde.2015.03.033.  Google Scholar

[6]

V. V. Chepyzhov and M. I. Vishik, Attractors of Equations of Mathematical Physics AMS, 2002. Google Scholar

[7]

K. Ciesielski, On stability in impulsive dynamical systems, Bull. Pol. Acad. Sci. Math., 52 (2004), 81-91.  doi: 10.4064/ba52-1-9.  Google Scholar

[8]

S. Dachkovski, Anisotropic function spaces and related semi-linear hypoelliptic equations, Math. Nachr., 248 (2003), 40-61.  doi: 10.1002/mana.200310002.  Google Scholar

[9]

S. Dashkovskiy and A. Mironchenko, Input-to-state stability of nonlinear impulsive systems, SIAM J. Control. Optim., 51 (2013), 1962-1987.  doi: 10.1137/120881993.  Google Scholar

[10]

Z. Denkowski and S. Mortola, Asymptotic behavior of optimal solutions to control problems for systems described by differential inclusions corresponding to partial differential equations, J. Optim. Theory Appl., 78 (1993), 365-391.  doi: 10.1007/BF00939675.  Google Scholar

[11]

G. IovaneO. V. Kapustyan and J. Valero, Asymptotic behaviour of reaction-diffusion equations with non-damped impulsive effects, Nonlinear Analysis, 68 (2008), 2516-2530.  doi: 10.1016/j.na.2007.02.002.  Google Scholar

[12]

A. V. Kapustyan and V. S. Mel'nik, On global attractors of multivalued semidynamical systems and their approximations, Doklady Academii Nauk., 366 (1999), 445-448.   Google Scholar

[13]

O. V. Kapustyan and D. V. Shkundin, Global attractor of one nonlinear parabolic equitation, Ukrainian Math. J., 55 (2003), 446-455.  doi: 10.1023/B:UKMA.0000010155.48722.f2.  Google Scholar

[14]

O. V. KapustyanV. S. Melnik and J. Valero, A weak attractor and properties of solutions for the three-dimensional Benard problem, Discrete and Continuous Dynamical Systems, 18 (2007), 449-481.  doi: 10.3934/dcds.2007.18.449.  Google Scholar

[15]

O. V. KapustyanP. O. Kasyanov and J. Valero, Pullback attractors for some class of extremal solutions of 3D Navier-Stokes system, J. Math. Anal. Appl., 373 (2011), 535-547.  doi: 10.1016/j.jmaa.2010.07.040.  Google Scholar

[16]

O. V. KapustyanP. O. Kasyanov and J. Valero, Structure and regularity of the global attractor of a reaction-diffusion equation with non-smooth nonlinear term, Discrete and continuous dynamical systems, 34 (2014), 4155-4182.  doi: 10.3934/dcds.2014.34.4155.  Google Scholar

[17]

P. O. Kasyanov, Multivalued dynamics of solutions of autonomous differential-operator inclusion with pseudomonotone nonlinearity, Cybernetics and Systems Analysis., 47 (2011), 800-811.  doi: 10.1007/s10559-011-9359-6.  Google Scholar

[18]

S. K. Kaul, On impulsive semidynamical systems, J. Math. Anal. Appl., 150 (1990), 120-128.  doi: 10.1016/0022-247X(90)90199-P.  Google Scholar

[19]

S. K. Kaul, Stability and asymptotic stability in impulsive semidynamical systems, J. Appl. Math. Stoch. Anal., 7 (1994), 509-523.  doi: 10.1155/S1048953394000390.  Google Scholar

[20]

V. S. Melnik and J. Valero, On attractors of multi-valued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83-111.  doi: 10.1023/A:1008608431399.  Google Scholar

[21]

Y. M. Perestjuk, Discontinuous oscillations in an impulsive system, J. Math. Sci., 194 (2013), 404-413.  doi: 10.1007/s10958-013-1536-x.  Google Scholar

[22]

V. Rozko, Stability in terms of Lyapunov of discontinuous dynamic systems, Differ.Uravn., 11 (1975), 1005-1012.   Google Scholar

[23]

A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equitations Singapore : World Scientific, 1995. Google Scholar

[24]

R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics Springer, New York, 1988. Google Scholar

[25]

J. Valero, Finite and infinite-dimensional attractors of multivalued reaction-diffusion equations, Acta Mathematica Hungar., 88 (2000), 239-258.  doi: 10.1023/A:1006769315268.  Google Scholar

[26]

M. Z. Zgurovsky, P. O. Kasyanov, O. V. Kapustyan, J. Valero and N. V. Zadoianchuk, Evolution Inclusions and Variation Inequalities for Earth Data Processing Ⅲ. Long-Time Behaviour of Evolution Inclusions Solutions in Earth Data Analysis Springer, Heidelberg, 2012. Google Scholar

[1]

Mustapha Yebdri. Existence of $ \mathcal{D}- $pullback attractor for an infinite dimensional dynamical system. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021036

[2]

Fanni M. Sélley. A self-consistent dynamical system with multiple absolutely continuous invariant measures. Journal of Computational Dynamics, 2021, 8 (1) : 9-32. doi: 10.3934/jcd.2021002

[3]

Mikhail I. Belishev, Sergey A. Simonov. A canonical model of the one-dimensional dynamical Dirac system with boundary control. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021003

[4]

Fang Li, Bo You. On the dimension of global attractor for the Cahn-Hilliard-Brinkman system with dynamic boundary conditions. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021024

[5]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

[6]

Jinsen Zhuang, Yan Zhou, Yonghui Xia. Synchronization analysis of drive-response multi-layer dynamical networks with additive couplings and stochastic perturbations. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1607-1629. doi: 10.3934/dcdss.2020279

[7]

Mauricio Achigar. Extensions of expansive dynamical systems. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020399

[8]

Michiel Bertsch, Danielle Hilhorst, Hirofumi Izuhara, Masayasu Mimura, Tohru Wakasa. A nonlinear parabolic-hyperbolic system for contact inhibition and a degenerate parabolic fisher kpp equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3117-3142. doi: 10.3934/dcds.2019226

[9]

Rong Chen, Shihang Pan, Baoshuai Zhang. Global conservative solutions for a modified periodic coupled Camassa-Holm system. Electronic Research Archive, 2021, 29 (1) : 1691-1708. doi: 10.3934/era.2020087

[10]

Hai-Yang Jin, Zhi-An Wang. Global stabilization of the full attraction-repulsion Keller-Segel system. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3509-3527. doi: 10.3934/dcds.2020027

[11]

Xiaoping Zhai, Yongsheng Li. Global large solutions and optimal time-decay estimates to the Korteweg system. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1387-1413. doi: 10.3934/dcds.2020322

[12]

Ting Liu, Guo-Bao Zhang. Global stability of traveling waves for a spatially discrete diffusion system with time delay. Electronic Research Archive, , () : -. doi: 10.3934/era.2021003

[13]

The Editors. The 2019 Michael Brin Prize in Dynamical Systems. Journal of Modern Dynamics, 2020, 16: 349-350. doi: 10.3934/jmd.2020013

[14]

Nitha Niralda P C, Sunil Mathew. On properties of similarity boundary of attractors in product dynamical systems. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021004

[15]

Vo Van Au, Mokhtar Kirane, Nguyen Huy Tuan. On a terminal value problem for a system of parabolic equations with nonlinear-nonlocal diffusion terms. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1579-1613. doi: 10.3934/dcdsb.2020174

[16]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[17]

Biyue Chen, Chunxiang Zhao, Chengkui Zhong. The global attractor for the wave equation with nonlocal strong damping. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021015

[18]

Jiahao Qiu, Jianjie Zhao. Maximal factors of order $ d $ of dynamical cubespaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 601-620. doi: 10.3934/dcds.2020278

[19]

Toshiko Ogiwara, Danielle Hilhorst, Hiroshi Matano. Convergence and structure theorems for order-preserving dynamical systems with mass conservation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3883-3907. doi: 10.3934/dcds.2020129

[20]

Peter Giesl, Zachary Langhorne, Carlos Argáez, Sigurdur Hafstein. Computing complete Lyapunov functions for discrete-time dynamical systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 299-336. doi: 10.3934/dcdsb.2020331

2019 Impact Factor: 1.27

Article outline

[Back to Top]